Skip to main content
Article
A Quadrature-Rule Type Approximation to the Quasi-Continuum Method
Multiscale Modeling & Simulation
  • Max Gunzburger
  • Yanzhi Zhang, Missouri University of Science and Technology
Abstract
A quadrature-rule type approximation of the quasi-continuum method for atomistic mechanics is presented. Simple analysis and computational experiments are presented that illustrate that the new method has, for the same accuracy, lower complexity compared to not only the quasi-continuum method, but also to cluster-type approximations of that method. A discussion about some implementation issues connected to the new method is also provided.
Department(s)
Mathematics and Statistics
Document Type
Article - Journal
Document Version
Citation
File Type
text
Language(s)
English
Rights
© 2010 Society for Industrial and Applied Mathematics, All rights reserved.
Publication Date
1-1-2009
Citation Information
Max Gunzburger and Yanzhi Zhang. "A Quadrature-Rule Type Approximation to the Quasi-Continuum Method" Multiscale Modeling & Simulation Vol. 8 Iss. 2 (2009) p. 571 - 590
Available at: http://works.bepress.com/yanzhi-zhang/1/